# SDR QXEA2015120400640

- Difficulty date: December 4, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 21,508 hours, 22,799 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO-FEATHER FAILED TO ARM WITH POWER LEVERS IN RATING DETENT.  ABORTED TAKEOFF. PERFORMED OPS CHECK OF THE AUTOFEATHER SYSTEM IN MAINTENANCE MODE WITH ENGINES RUNNING AND ON DC GROUND PWR IAW AMM TASK 61-20-00-710-805. SYS OPERATES NORMALLY WITH NO DEFECTS NOTED.  PERFORMED OPERATIONAL TEST OF THE PROPELLER AUTOFEATHER & UPTRIM SYSTEM IAW AMM TASK 61-20-00-710-801 SYSTEM OPERATES NORMALLY WITH NO DEFECTS NOTED WITH BOTH ENGINES RUNNING AND ON DC GROUND POWER.  PERFORMED HIGH POWER OPS CHECK OF THE AUTOFEATHER SYSTEM ARMING FEATURE IAW AMM SDS IN AMM 61-00-00 ON PAGE 6 & 7, NO DEFECTS ARE NOTED AT THIS TIME AND SYSTEM OPERATES NORMALLY. RETURNED TO SERVICE.
